Revisiting a century-old characterization of Baire class one, Darboux functions Journal Article


Authors: Evans, M. J.; Humke, P. D.
Article Title: Revisiting a century-old characterization of Baire class one, Darboux functions
Journal Title: American Mathematical Monthly
Volume: 116
Issue: 5
ISSN: 0002-9890
Publisher: Mathematical Association of America  
Date Published: 2009
Start Page: 451
End Page: 455
DOI/URL:
SHERPA: Blue
W&L Authors
  1. Humke, Paul
    8 Humke
  2. Evans, Mike
    9 Evans